Fundamental units and consecutive squarefull numbers


Aktas K. , Murty M. R.

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.13, no.1, pp.243-252, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1142/s1793042117500142
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.243-252

Abstract

We connect several seemingly unrelated conjectures of Ankeny, Artin, Chowla and Mordell to a conjecture of Erdos on consecutive squarefull numbers. We then study the Erdos conjecture and relate it to the abc conjecture. We also derive by elementary methods several unconditional results pertaining to the Erdos conjecture.